advertisement
Question
Posted by: | 2019/02/20

High uncontrolled hypertension

I am a 56 year old female. I take verahexale and riguad and co-tareg to control my blood pressure. These doses were recently increased to bring my blood pressure down. This hasn't helped as it was 160 over 90 this morning. I am now suffering from acute constipation and have developed lumps on the tendons of my feet. What action should I consider taking. I try and walk 10000 steps a day and follow a low sodium diet.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHypertension expert
- 2019/02/20

Back to your dr please. If he/she does not know how to help you, ask for a referral to a specialist physician. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement